# SDR SWIA971033

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Engine: Pwa PW118A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 4992-6249
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR BUTT STRAP JUST AFT OF CABIN ENTRANCE AREA HAS AREAS OF CORROSION AND NEEDS TO BE REPLACED.  REPLACED CENTER BUTT STRAP ON FLOORBEAM FROM FS 4992.0 TO FS 6249.2 IAW SRM 51-40-02.
